# SDR AMTA200401493

- Difficulty date: December 13, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 7,605 hours, 2,379 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG OH DET 1 LOOP STATUS MSG FOLLOWED BY LT ENG OVHT EICAS.  WAS ABLE TO GET OVHT LIGHT TO EXTINGUISH AFTER COMPLETING QRH PROCEDURES NNC 7.21.  PERFORMED FIM PROCEDURE 26-12-00, NO DEFECTS NOTED. (K)
